Thread: Steroids and acne.....?
06-04-2004, 11:04 PM #1New Member
- Join Date
- Jan 2003
Steroids and acne.....?
I have been curious about how and acne forms. Does anyone have and sites that would explain this to me? From my understanding acne is formed from a high level of test. I have also heard its only from sudden increases in test. Do you get acne worse from andro steroids ? Can someone explain this to me!!! Are there even any types that dont make you break out? Im curious to see how it is produced.
06-04-2004, 11:21 PM #2
Acne is caused by the production of oil in the sebaceous glands that are located adjacent to each hair follicle. The follicle can becomed plugged which will cause blackheads or pimples. Hormones like steroids increase the activity of the sebaceous glands.
06-04-2004, 11:23 PM #3
06-04-2004, 11:35 PM #4
06-04-2004, 11:39 PM #5
I love science class...lol
06-05-2004, 07:07 AM #6
Keeping levels stteady during a cycle helps minimize acne. When you come off most people get some. Using things like tribulus and proper poist cycle therapy can minimize the duration by getting your own test production going again as fast as possible.
06-05-2004, 08:02 AM #7
b5 can help to get rid of the acne
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)